Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Les groupes $ \omega$-stables de rang fini


Author: Daniel Lascar
Journal: Trans. Amer. Math. Soc. 292 (1985), 451-462
MSC: Primary 03C45; Secondary 03C60, 20E34
DOI: https://doi.org/10.1090/S0002-9947-1985-0808731-2
MathSciNet review: 808731
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a group $ G$ which is $ \omega $-stable of finite Morley rank is nonmultidimensional. If moreover it is connected and does not have any infinite normal abelian definable subgroup, then it is isomorphic to $ \Pi {H_i}/K$, where the $ {H_i}$ are $ {\omega _1}$-categorical groups and $ K$ is a finite group.


References [Enhancements On Off] (What's this?)

  • [BCM] W. Baur, C. Cherlin and A. Macintyre, Totally categorical groups and rings, J. Algebra 57 (1979), 407-440. MR 533805 (80e:03034)
  • [Be] C. Berline, Superstable groups; a partial answer to a conjecture of Cherlin and Zilber, soumis.
  • [BL] C. Berline et D. Lascar, Superstable groups, soumis.
  • [Ch] G. Cherlin, Groups of small Morley rank, Ann. Math. Logic 17 (1979), 1-28. MR 552414 (81h:03072)
  • [Co] J. Combase, Soft model theoretic analysis of $ {\omega _1}$-categorical theories, preprint.
  • [La] A. H. Lachlan, Spectra of $ \omega $-stable theories, Z. Math. Logik Grundlag. Math. 24 (1978). MR 495441 (80a:03041)
  • [LS1] D. Lascar, Ordre de Rudin-Keisler et poids dans les théories stables, Z. Math. Logik Grundlag. Math. 28 (1982), 413-430. MR 679127 (84d:03037)
  • [LS2] -, Théorie de la stabilité (a paraître).
  • [LP] D. Lascar and B. Poizat, An introduction to forking, J. Symbolic Logic 44 (1979), 330-350. MR 540665 (80k:03030)
  • [M] W. E. Marsh, On $ {\omega _1}$-categorical non $ \omega $-categorical theories, Ph.D. Thesis, Dartmouth College, 1966.
  • [P1] B. Poizat, Sous-groupes définissables d' un groupe stable, J. Symbolic Logic 46 (1980), 137-146. MR 604887 (82g:03054)
  • [P2] -, Groupes stables avec types génériques réguliers, J. Symbolic Logic 48 (1982), 339-355.
  • [Sh1] S. Shelah, Classification theory, North-Holland, Amsterdam, 1978. MR 513226 (81a:03030)
  • [Sh2] -, The spectrum problem. I, Israel J. Math. 43 (1982), 324-355. MR 693353 (84j:03070a)
  • [T] S. Thomas, Model theory of locally finite groups, preprint.
  • [Z] B. Zilber, Groups and rings with categorical theories, Fund. Math. 95 (1977), 173-188. MR 0441720 (56:118)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C45, 03C60, 20E34

Retrieve articles in all journals with MSC: 03C45, 03C60, 20E34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0808731-2
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society